# SDR AALA202304263036

- Difficulty date: April 18, 2023
- Submitted: April 26, 2023
- Operation: Air carrier
- Aircraft: N954AN
- Make and model: Boeing 737823
- Aircraft serial: 30089
- Aircraft time: 59,726 hours, 24,756 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Window Shade
- Part number: 122111591A
- Condition: Faulted
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE WINDOW SHADE AT EXIT ROW SEAT 17A WON'T OPEN ALL THE WAY. **SUPPLEMENTAL REPORT FOR AALA202304193036: REMOVED AND REPLACED WINDOW SHADE AT EXIT ROW SEAT 17A PER AMM 25-21-12.** (CLOSED)
